The space of the generalized Dirichlet
series of several complex variables on a polydisc
Novi Sad Journal of Mathematics, Tome 19 (1989) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1989_19_1a_12,
author = {Pap Endre},
title = {The space of the generalized {Dirichlet}
series of several complex variables on a~ polydisc},
journal = {Novi Sad Journal of Mathematics},
pages = {143-158},
year = {1989},
volume = {19},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1989_19_1a_12/}
}
Pap Endre. The space of the generalized Dirichlet series of several complex variables on a polydisc. Novi Sad Journal of Mathematics, Tome 19 (1989) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1989_19_1a_12/